MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GENESYS HTA PROCERVA; DEVICE, THERMAL ABLATION, ENDOMETRIAL

BOSTON SCIENTIFIC CORPORATION GENESYS HTA PROCERVA; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number M006580211
Medical Device Problem Codes Device Alarm System (1012); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number.Therefore, the manufacture date and expiration date are unknown.(b)(4).The device has not been received for analysis; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2020 that a genesys hta procerva procedure sets was used in a procedure performed on (b)(6) 2020.Reportedly, the procedure was done under general anesthesia.According to the complainant, during the procedure, the physician tried to get a seal three times and was not successful.The cervix was also check and a second single tooth tenaculum was used but still unsuccessful.Under visualization the physician did not see a leak and felt confident that there was no leak.However, the system would not let them proceed.The procedure was cancelled due to this event.There were no patient complication reported as a result of this event.

Brand Name
GENESYS HTA PROCERVA
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10661701
Report Number3005099803-2020-04513
Device Sequence Number4283800
Product Code MNB
UDI-Device Identifier08714729809463
UDI-Public08714729809463
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P000040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006580211
Device Catalogue Number58021
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2020
Initial Report FDA Received Date10/12/2020
Patient Sequence Number1